# SDR R61A201712130935

- Difficulty date: November 29, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 11,612 hours, 7,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FR 12 AND FR 14 AT RT FLOOR STRUCTURE UNDER RT FWD GALLEY.  REMOVED AND REPLACED FLOOR DOUBLER AT FR 12 AND FR 14 AT RT  FLOOR STRUCTURE UNDER RT FWD GALLEY REF SRM 51-41-02,51-43-04.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
